# SDR HALA2009021900051

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,528 hours, 4,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON ROTATION IN HNL AIR CONDITIONING PACKS PRODUCED AN EXTREME AMOUNT OF AIR INTO FLT DECK MAKING IT HARD TO COMMUNICATE DUE TO NOISE.  CABIN REPORTED SMELLING A BURNING ODOR.  AFTER A SHORT PERIOD THE NOISE AND ODOR WERE GONE, CONDITIONS WERE NORMAL.  RAN PACKS NO ODOR OR HIGH FLOW NOTED.  SYS FUNCTIONED NORMAL PER AMM 21-51-00.
